# SDR REXA2016021200248

- Difficulty date: February 12, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 19,413 hours, 12,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BULKHEAD DOOR POSTS AT LBL & RBL 11 ADJACENT TO FWD J ANGLE ARE CORRODED AT & ABOVE FLOOR LEVEL.  REPAIRED FS 280.00 BULKHEAD DOOR POSTS AT LBL & RBL 11 ADJACENT TO FWD J ANGLE IAW EA CRJ953-04004 REV C DATED 02 10 16.  REMOVED & REINSTALLED SAME SERVICEABLE LT & RT CUPS IAW SRM 51-42-13-001-001-A01.
